Alert archive / Idaho / Wind Advisories in 2009
Wind Advisory 12, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at May 11, 2009, 3:28 AM MDT. It took effect at May 11, 2009, 3:00 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2009, 3:28 AM MDT (09:28 UTC)
- In effect from
- May 11, 2009, 3:00 PM MDT
- Expired
- May 11, 2009, 8:27 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 110928 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 328 AM MDT MON MAY 11 2009 ...POWERFUL SPRING STORM HEADED FOR SOUTHERN IDAHO... .A STRONG STORM CURRENTLY IN THE EASTERN PACIFIC WILL MAKE ITS WAY INTO SOUTHERN IDAHO BY EARLY TUESDAY MORNING. WHILE IT WILL NOT BRING MUCH IN THE WAY OF PRECIPITATION...IT MAY BRING POTENTIALLY DAMAGING WIND TO THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. SUSTAINED WIND OF 40 TO 50 MPH WITH GUSTS LATE TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING UP TO 60 MPH IS POSSIBLE WITH THIS STORM. IDZ020-112130- /O.NEW.KPIH.WI.Y.0012.090511T2100Z-090512T0300Z/ /O.NEW.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 328 AM MDT MON MAY 11 2009 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. VERY WINDY CONDITIONS THIS AFTERNOON PRIOR TO THE ARRIVAL OF A STORM ON TUESDAY COULD REACH 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE UPPER SNAKE RIVER PLAIN. THE STRONGEST WIND SHOULD BE EXPECTED OVER THE ARCO DESERT AND THE IDAHO NATIONAL LABORATORY PROPERTY. FORTUNATELY...EXPECT LOWER WIND STRENGTHS IN THE HEAVILY POPULATED INTERSTATE 15 CORRIDOR FROM IDAHO FALLS TO REXBURG. WIND WILL DECREASE RAPIDLY AND STRONGLY AT AROUND 900 PM MDT. FOR TUESDAY...A POWERFUL STORM WILL INCREASE THE WIND AGAIN...BUT IT COULD BE EVEN HIGHER. DURING THE MID-AFTERNOON HOURS...WIND SHOULD PEAK AT 35 TO 45 MPH WITH POTENTIAL GUSTS TO AROUND 55 MPH. THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. AGAIN...THE HARDEST HIT LOCATIONS SHOULD BE THE ARCO DESERT AND IDAHO NATIONAL LABORATORY PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IDZ018-019-022>025-031-032-112130- /O.NEW.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 328 AM MDT MON MAY 11 2009 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. ON TUESDAY IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO...A POWERFUL STORM WILL INCREASE WIND TO THE 25 TO 35 MPH RANGE FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. GUSTS SHOULD PEAK AS STRONG AS 45 MPH. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-021-112130- /O.NEW.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS 328 AM MDT MON MAY 11 2009 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A POWERFUL STORM MAY INCREASE THE WIND IN THE EASTERN MAGIC VALLEY AND THE LOWER SNAKE RIVER PLAIN TO A PEAK AT 35 TO 45 MPH WITH POTENTIAL GUSTS TO AROUND 55 MPH ON TUESDAY AFTERNOON AND EVENING. THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. EXPECT THE STRONGEST WIND FROM 300 PM UNTIL 900 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MESSICK
2 follow-up statements
000 WWUS75 KPIH 112014 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 214 PM MDT MON MAY 11 2009 ...POWERFUL SPRING STORM HEADED FOR SOUTHERN IDAHO... .A STRONG STORM CURRENTLY IN THE EASTERN PACIFIC WILL MAKE ITS WAY INTO SOUTHERN IDAHO BY EARLY TUESDAY MORNING. WHILE IT WILL NOT BRING MUCH IN THE WAY OF PRECIPITATION...IT MAY BRING HIGH WIND TO THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. SUSTAINED WIND OF 40 TO 50 MPH WITH GUSTS LATE TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING UP TO 60 MPH IS POSSIBLE WITH THIS STORM. IDZ020-121000- /O.CON.KPIH.WI.Y.0012.090511T2100Z-090512T0300Z/ /O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 214 PM MDT MON MAY 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. VERY WINDY CONDITIONS THIS AFTERNOON PRIOR TO THE ARRIVAL OF A STORM ON TUESDAY COULD REACH 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE UPPER SNAKE RIVER PLAIN. THE STRONGEST WIND SHOULD BE EXPECTED OVER THE ARCO DESERT AND THE IDAHO NATIONAL LABORATORY PROPERTY. FORTUNATELY...EXPECT LOWER WIND STRENGTHS IN THE HEAVILY POPULATED INTERSTATE 15 CORRIDOR FROM IDAHO FALLS TO REXBURG. WIND WILL DECREASE RAPIDLY AND STRONGLY AT AROUND 900 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IDZ018-019-022>025-031-032-121000- /O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 214 PM MDT MON MAY 11 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. ON TUESDAY IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO...A POWERFUL STORM WILL INCREASE WIND TO THE 25 TO 35 MPH RANGE FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. GUSTS SHOULD PEAK AS STRONG AS 45 MPH. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-021-121000- /O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS 214 PM MDT MON MAY 11 2009 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A POWERFUL STORM MAY INCREASE THE WIND IN THE EASTERN MAGIC VALLEY AND THE LOWER SNAKE RIVER PLAIN TO A PEAK AT 35 TO 45 MPH WITH POTENTIAL GUSTS TO AROUND 55 MPH ON TUESDAY AFTERNOON AND EVENING. THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. EXPECT THE STRONGEST WIND FROM 300 PM UNTIL 900 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
000 WWUS75 KPIH 120227 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 827 PM MDT MON MAY 11 2009 IDZ020-121030- /O.CAN.KPIH.WI.Y.0012.000000T0000Z-090512T0300Z/ /O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 827 PM MDT MON MAY 11 2009 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. WINDY CONDITIONS ACROSS THE UPPER SNAKE RIVER PLAIN HAVE BEGUN TO SUBSIDE THIS EVENING AND THE WIND ADVISORY HAS BEEN CANCELLED. A PACIFIC STORM SYSTEM WILL MOVE ONSHORE AND SHIFT EAST ALONG THE CANADIAN BORDER TUESDAY PRODUCING STRONG WINDS ACROSS SOUTHEAST IDAHO. WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO DEVELOP OVER THE ARCO DESERT AND THE IDAHO NATIONAL LABORATORY TUESDAY AFTERNOON AND CONTINUE INTO THE EVENING HOURS BEFORE DIMINISHING AFTER 9 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IDZ018-019-022>025-031-032-121030- /O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 827 PM MDT MON MAY 11 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. ON TUESDAY IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO...A POWERFUL STORM WILL INCREASE WIND TO THE 25 TO 35 MPH RANGE FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. GUSTS SHOULD PEAK AS STRONG AS 45 MPH. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-021-121030- /O.CON.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS 827 PM MDT MON MAY 11 2009 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A POWERFUL STORM MAY INCREASE THE WIND IN THE EASTERN MAGIC VALLEY AND THE LOWER SNAKE RIVER PLAIN TO A PEAK AT 35 TO 45 MPH WITH POTENTIAL GUSTS TO AROUND 55 MPH ON TUESDAY AFTERNOON AND EVENING. THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. EXPECT THE STRONGEST WIND FROM 300 PM UNTIL 900 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at May 10, 1:24 PM MDT, 14 hours 4 minutes earlier.
Area forecast discussion, May 10, 1:24 PM MDT, 14 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 124 PM MDT SUN MAY 10 2009 .SHORT TERM...TONIGHT THROUGH TUESDAY. A FEW SHOWERS HAVE DEVELOPED NEAR THE MONTANA BORDER AND ARE DRIFTING INTO MONTANA THIS AFTERNOON. CONVECTION IS NOT EXPECTED TO DEVELOP FURTHER SOUTH...SO WILL CONTINUE WITH A DRY FORECAST FOR TONIGHT. SOME HIGH CLOUDS WILL BE DRIFTING THROUGH THE REGION TONIGHT WHICH SHOULD HELP IN KEEPING TEMPERATURES SLIGHTLY WARMER. THUS...NO FREEZE WARNINGS WILL BE ISSUED. A FEW ISOLATED LOCATIONS IN THE UPPER SNAKE VALLEY MAY DIP TO NEAR FREEZING AROUND SUNRISE...BUT THESE CONDITIONS SHOULD NOT BE WIDESPREAD NOR PROLONGED. THE AREA WILL BE AHEAD OF A COLD FRONT ON MONDAY...SO MUCH WARMER CONDITIONS ARE EXPECTED. WINDY CONDITIONS ARE EXPECTED MONDAY AFTERNOON ACROSS THE SNAKE PLAIN. A WIND ADVISORY MAY BE NEEDED FOR THE UPPER SNAKE VALLEY. SUSTAINED WINDS OF NEAR 30 MPH WITH GUSTS TO 45 MPH WILL BE LIKELY IN THE ARCO/INL/IDAHO FALLS AREA. LESSER SPEEDS WILL BE EXPERIENCED DOWN THE VALLEY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AS A WEAK UPPER LEVEL FRONT MOVES THROUGH THE REGION. CONVECTION SHOULD BE LIMITED TO THE HIGH COUNTRY. A MORE NOTICEABLE FRONT WILL MOVE THROUGH THE AREA ON TUESDAY. MOISTURE WITH THIS FRONT IS EXPECTED TO BE LIMITED SO CONVECTION SHOULD REMAIN ISOLATED AND MAINLY CONFINED TO THE HIGH COUNTRY ONCE AGAIN. EVEN WINDIER CONDITIONS ARE ANTICIPATED TUESDAY AFTERNOON. WILL DEFINITELY NEED WIND ADVISORY IN THE SNAKE PLAIN AND MAY EVEN NEED A HIGH WIND WARNING. WINDS COULD BE SUSTAINED AT 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH. BLOWING DUST PERHAPS REDUCING VISIBILITY AT TIMES COULD BE A PROBLEM AS WELL ON BOTH DAYS ESPECIALLY SINCE FIELDS HAVE BEEN PLOWED RECENTLY. .LONG TERM...WEDNESDAY THROUGH MONDAY. GUSTY WINDS WILL DIE DOWN EARLY WED MORNING AS JET EXITS REGION AS IT HEADS TO PLAINS. AS FAR AS PRECIP...MADE ALMOST NO CHANGES TO CURRENT FORECAST. WEAK ZONAL FLOW SETS UP OVER AREA WITH NEXT WAVE MOVING THROUGH THUR EVENING/EARLY FRI NIGHT. LIGHT...SCATTERED PRECIP EXPECTED OVER NORTHERN TIER WITH SOME CLOUDS OVER SRN REGIONS. ASIDE FROM THAT...ANTICYCLONIC FLOW SETS UP WITH CLEAR AND WARMING CONDITIONS THROUGH END OF PERIOD. RENWICK && .AVIATION...ANOTHER GORGEOUS DAY IN STORE WITH VFR CONDITIONS AT ALL TAF SITE. RENWICK && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 10, 8:15 AM MDT, 19 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 815 AM MDT SUN MAY 10 2009 IDZ017>025-031-032-111200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 815 AM MDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS ARE EXPECTED ON TUESDAY. PERSONS EXPECTING TO TRAVEL THROUGH EASTERN IDAHO ON TUESDAY SHOULD STAY INFORMED ON THE LASTEST FORECASTS. BLOWING DUST FROM RECENTLY PLOWED AGRICULTURAL FIELDS MAY REDUCE VISIBILITY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:28 AM MDT | High Wind Watch | PIH | 24 hr | |
| May 11, 3:28 AM MDT | Wind Advisory | PIH | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.